RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 1, Pages 48–58 (Mi mz4134)  

This article is cited in 6 scientific papers (total in 6 papers)

On the Inverse Problem of Determining the Leading Coefficient in Parabolic Equations

V. L. Kamynin

Moscow Engineering Physics Institute (State University)

Abstract: We study the unique solvability of the inverse problem of determining the leading coefficient in the parabolic equation on the plane with coefficients depending on both time and spatial variables under the condition of integral overdetermination with respect to time. We obtain sufficient conditions for the unique solvability of the inverse problem. We present nontrivial examples of problems for which such conditions hold. It is shown that the imposed conditions necessarily hold if either the time interval is sufficiently large or the space interval on which the problem is considered is sufficiently small.

Keywords: parabolic equation, inverse problem for the parabolic equation, Poincaré–Steklov inequality, Schauder fixed-point theorem, maximum principle, compact operator

DOI: https://doi.org/10.4213/mzm4134

Full text: PDF file (488 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:1, 45–54

Bibliographic databases:

UDC: 517.956
Received: 23.04.2007

Citation: V. L. Kamynin, “On the Inverse Problem of Determining the Leading Coefficient in Parabolic Equations”, Mat. Zametki, 84:1 (2008), 48–58; Math. Notes, 84:1 (2008), 45–54

Citation in format AMSBIB
\Bibitem{Kam08}
\by V.~L.~Kamynin
\paper On the Inverse Problem of Determining the Leading Coefficient in Parabolic Equations
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 1
\pages 48--58
\mathnet{http://mi.mathnet.ru/mz4134}
\crossref{https://doi.org/10.4213/mzm4134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451884}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 1
\pages 45--54
\crossref{https://doi.org/10.1134/S0001434608070043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849117454}


Linking options:
  • http://mi.mathnet.ru/eng/mz4134
  • https://doi.org/10.4213/mzm4134
  • http://mi.mathnet.ru/eng/mz/v84/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kamynin V.L., “Unique solvability of the inverse problem of determination of the leading coefficient in a parabolic equation”, Differ. Equ., 47:1 (2011), 91–101  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. Xiao C., “Optimization method for the inverse coefficient problem of a parabolic equation”, Ceis 2011, Procedia Engineering, 15, eds. Ran C., Yang G., Elsevier Science BV, 2011, 4880–4884  crossref  isi  scopus
    3. Pan J., “On an overdetermined problem of determining parameter in a degenerate parabolic equation”, Lith. Math. J., 51:4 (2011), 533–542  crossref  mathscinet  zmath  isi  elib  scopus
    4. Kamynin V.L., “Inverse problem of finding the coefficient of a lower derivative in a parabolic equation on the plane”, Differ. Equ., 48:2 (2012), 214–223  crossref  mathscinet  zmath  isi  elib  elib  scopus
    5. Fraguela A., Infante J.A., Ramos A.M., Rey J.M., “A Uniqueness Result for the Identification of a Time-Dependent Diffusion Coefficient”, Inverse Probl., 29:12 (2013), 125009  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Pan J., “On an Over-Determined Problem of Free Boundary of a Degenerate Parabolic Equation”, Appl. Mat., 58:6 (2013), 657–671  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:501
    Full text:194
    References:46
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020